# SDR CALA2016122101137

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 13,682 hours, 1,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WHEN COMMANDED ON IN SEVERAL POSITIONS. PERFORMED RESET AND TS IAW DMC 787-A-33-50-F1-X1A-421A-A ALL EMERGENCY LIGHTS NOW OPS OK.
